# SDR DALA2014082404813

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOUBLER, BS 995 UPPER SKIN OTBD SECTION AT RT MLG INBD DOOR. NEW DOUBLER INSTALLED IAW SRM 51-10-4,51-30-2  AND 51-30-5.
